Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 255, NWS North Platte, NE

July 10, 2014Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2014, 10:10 PM MDT for Garden County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2014, 10:10 PM MDT (04:10 UTC)
Expired
Jul 10, 2014, 11:00 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:15 PM MDTTSTM WND GST 708 Nw Oshkosh, NEESTIMATED 60 TO 70 MPH WINDS DURING STORM. DESCRIBED AS FEROCIOUS WINDS. VERY HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS53 KLBF 110410
SVRLBF
NEC069-110500-
/O.NEW.KLBF.SV.W.0255.140711T0410Z-140711T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM MDT THU JUL 10 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1100 PM MDT

* AT 1006 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LISCO...AND
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSHKOSH AROUND 1035 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SUGAR LOAF HILL.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10207 4122 10205 4130 10261 4168 10263
TIME...MOT...LOC 0410Z 259DEG 22KT 4145 10255

HAIL...1.25IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
520 
WWUS53 KLBF 110434
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1134 PM CDT THU JUL 10 2014

NEC069-110500-
/O.CON.KLBF.SV.W.0255.000000T0000Z-140711T0500Z/
GARDEN NE-
1034 PM MDT THU JUL 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GARDEN COUNTY
UNTIL 1100 PM MDT...

AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSHKOSH...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF GARDEN
COUNTY.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10207 4122 10205 4130 10261 4168 10263
TIME...MOT...LOC 0435Z 236DEG 22KT 4146 10234

HAIL...1.25IN
WIND...60MPH

$$

SPRINGER
963 
WWUS53 KLBF 110503
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 AM CDT FRI JUL 11 2014

NEC069-110512-
/O.EXP.KLBF.SV.W.0255.000000T0000Z-140711T0500Z/
GARDEN NE-
1103 PM MDT THU JUL 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR GARDEN COUNTY HAS BEEN 
REISSUED AND EXPANDED TO INCLUDE PARTS OF KEITH AND GRANT COUNTIES...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4200 10207 4122 10205 4130 10261 4168 10263
TIME...MOT...LOC 0434Z 236DEG 22KT 4146 10235

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:26 PM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jul 10, 5:26 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT THU JUL 10 2014

.SYNOPSIS...
ISSUED AT 323 PM CDT THU JUL 10 2014

AT H5 STRING OF CLOSED LOWS FROM THE GULF OF ALASKA INTO CENTRAL
CANADA AND NORTHEAST CANADA. HIGH OVER SOUTHERN CONUS WITH MAINLY
ZONAL FLOW FROM THE WEST COAST INTO THE GREAT LAKES. AT THE
SURFACE WARM FRONT MOVING EAST INTO THE NEBRASKA PANHANDLE SOUTH TO
AN AREA OF LOW PRESSURE OVER SOUTHEAST COLORADO WITH STATIONARY
BOUNDARY FROM THE OKLAHOMA PANHANDLE TO DC.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM CDT THU JUL 10 2014

CONVECTION CHANCES HIGHLIGHT THE SHORT TERM
DISCUSSION.  LATE THIS AFTERNOON AND EVENING...UPPER RIDGE ATOP THE
CENTRAL AND NORTHERN PLAINS WILL CONTINUE TO BREAK DOWN
/FLATTENED/ BY A DEEP UPPER TROUGH ADVANCING EAST ACROSS THE
CANADIAN PRAIRIES.  WITH QUASI-ZONAL FLOW IN PLACE...WEAK
DISTURBANCE PASSING THROUGH THE FLOW WILL AID IN FOCUSING
THUNDERSTORM DEVELOPMENT ALONG AN INVERTED SURFACE TROUGH SHOWN TO
BISECT THE NEBRASKA PANHANDLE NORTH INTO CENTRAL NEBRASKA THIS
EVENING.  WITH AMPLE INSTABILITY IN PLACE AND 0-6KM SHEAR AS HIGH AS
45 KTS...SEVERE STORMS ARE POSSIBLE.  LARGE HAIL AND GUSTY WIND WILL
ONCE AGAIN BE EXPECTED.  LATEST MESOANALYSIS ACROSS CENTRAL AND
WESTERN NEBRASKA INDICATE CAPE VALUES IN EXCESS OF 2000 J/KG WITH
THE AFOREMENTIONED SHEAR ALREADY IN PLACE...BUT MODERATE CAPPING
REMAINS...STORM INITIATION SHOULD HOLD OFF UNTIL LATE
AFTERNOON/EARLY EVENING.  INTO THE OVERNIGHT...A LOW LEVEL JET IS
SHOWN TO INTENSIFY AND HELP FOCUS FURTHER DEVELOPMENT INTO
CONVECTIVE CLUSTERS.  THE LATEST CONVECTIVE ALLOWING MODELS HAVE
TRENDED A BIT FURTHER SOUTH WITH PROJECTIVE ADDITIONAL DEVELOPMENT
REACHING AS FAR SOUTH AS THE INTERSTATE 80 CORRIDOR.  SUFFICIENT
ELEVATED CAPE WILL KEEP THE THREAT OF SEVERE HAIL GOING INTO THE
EARLY DAWN HOURS.  ATTM...THE GREATEST CHANCES OF OVERNIGHT ELEVATED
STORMS WILL REMAIN ACROSS THE NORTH...BUT AT THAT...CHANCES WILL
REMAIN LESS THAN 40 PERCENT AS SUFFICIENT MODEL SUPPORT/TIMING IS
SOMEWHAT LACKING.

FRIDAY...A FRONTAL BOUNDARY WILL STRETCH NORTHEAST ACROSS
SOUTHERN/CENTRAL NEBRASKA WITHIN A FAVORABLE MOIST AND UNSTABLE
ENVIRONMENT.  AS DIABATIC HEATING FULLY COMMENCES STORMS SHOULD
BEGIN TO DEVELOP AND POTENTIALLY BECOME SEVERE...AIDED BY EFFECTIVE
BULK SHEAR OF GREATER THAN 30 KTS. LARGE HAIL AND DAMAGING WIND WILL
ONCE AGAIN BE EXPECTED. HIGHEST POP CHANCES WILL BE ACROSS THE WEST
DURING THE AFTERNOON...WITH THE GREATER COVERAGE OCCURRING BEYOND
00Z SATURDAY WITH THE INTENSIFICATION OF THE LLJ.  AS IS THE CASE
FOR THIS EVENING...MODEL CONSISTENCY AND AGREEMENT IS SOMEWHAT
LACKING...THUS YIELDING LOWER CONFIDENCE IN THE SHORT TERM
CONVECTIVE FORECAST.

FOR TEMPERATURES...WILL CONTINUE TO EMPLOY A GENERAL BLEND OF
NUMERICAL GUIDANCE WITH THE PREVIOUS FORECAST...THIS BLEND SUGGESTS
HIGHS IN THE MID 80S TO LOWER 90S NORTH TO SOUTH ACROSS THE
CWA...WITH OVERNIGHT LOWS TONIGHT MAINLY IN THE MID 60S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 323 PM CDT THU JUL 10 2014

MID AND LONG TERM MODELS HAVING SOME DIFFERENCES WITH PLACEMENTS
OF SURFACE BOUNDARIES AND TIMING OF WAVES THROUGH FAST ZONAL FLOW.
WILL USE A BLEND FOR THE FORECAST IN MID TERM. MAIN FORECAST
CHALLENGE PRECIPITATION THIS WEEKEND INTO THE FIRST PART OF THE
WEEK AND THEN COOL DOWN. SURFACE LOW AND BOUNDARY OVER NORTHWEST
KANSAS FRIDAY EVENING WITH COOL FRONT OVER SOUTH DAKOTA. BOUNDARY
TO LIFT NORTH THROUGH THE EVENING WITH THUNDERSTORM DEVELOPMENT
ALONG THE BOUNDARY AS THE LOW LEVEL JET KICKS IN. BUFR SOUNDINGS
HAVE UNSTABLE BOUNDARY LAYER AND MUCAPES APPROACHING 250O J/KG.
BULK SHEAR AROUND 30 TO 40KTS WILL AID IN THE DEVELOPMENT OF SUPER
CELLS ALONG THE QUASI STATIONARY BOUNDARY WHICH WILL LIE SOME
WHERE ACROSS THE CWA. SLOW STORM MOVEMENT AND PW'S AROUND AN INCH
COULD BRING SOME MODERATE RAINFALL AMOUNTS. SOME LINGERING TSRA
SATURDAY MORNING ALONG THE BOUNDARY. WITH HEATING OF THE DAY AND
WAVE MOVING THROUGH SATURDAY EVENING STORMS REGENERATE ALONG THE
BOUNDARY OVER SOUTHERN NEBRASKA. BOUNDARY MOVES SOUTH INTO KANSAS
AS HUDSON BAY LOW RETROGRADES AND MOVES SOUTH INTO THE NORTHERN
PLAINS. FEW LINGERING SHOWERS SUNDAY AND SUNDAY NIGHT AS UPPER LOW
OVER CENTRAL CANADA PUSHES WAVES THROUGH IN FAST NORTHWEST FLOW.
MUCH COOLER TEMPERATURES MOVING AS STRONG UPPER LOW DROPS ACROSS
MINNESOTA WITH TEMPERATURES LOWERING INTO THE 70S ACROSS THE CWA.
TEMPERATURES MAY HAVE TO BE LOWERED. TEMPERATURES SLOWLY RISING
INTO THE 80S BY BY THURSDAY AND DRY AS THE UPPER LOW PUSHES A COLD
FRONT ACROSS THE SOUTHERN PLAINS INTO THE GULF WITH COOLER DRIER
AIR MOVING INTO THE NORTHERN PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 625 PM CDT THU JUL 10 2014

THUNDERSTORMS HAVE BEGUN DEVELOPING NEAR A SURFACE TROUGH IN WESTERN
NEBRASKA. THE TROUGH RUNS FROM ABOUT 40NM WEST OF VTN TO ABOUT 40NM
WEST OF OGA. THUNDERSTORMS FORMING ALONG THAT TROUGH ARE LIKELY TO
ORGANIZE INTO A LINE THIS EVENING AND GO THROUGH THE VTN-LBF AREA
01-03Z. WITH MOST OF THE STORMS REMAINING NORTH OF LBF IN THAT
PERIOD WE WILL NOT INCLUDE THUNDER IN THE FORECAST FOR LBF.
HOWEVER...BETWEEN 03Z AND 05Z...SHORT RANGE PROJECTIONS INDICATE A
MORE ORGANIZED THUNDERSTORM SYSTEM LIKELY TO BRING AT HAIL...GUSTY
WIND AND HEAVY RAIN TO BOTH LBF AND VTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...JACOBS
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jul 10, 2:42 PM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT THU JUL 10 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-112045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
342 PM CDT THU JUL 10 2014 /242 PM MDT THU JUL 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ACROSS MUCH OF THE SANDHILLS
REGION...INCLUDING NORTHWEST AND NORTH CENTRAL NEBRASKA. DAMAGING
WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREAT FROM ANY STORM
THAT DEVELOPS. THUNDERSTORMS ARE POSSIBLE OVERNIGHT TONIGHT AS A
LOW LEVEL JET BECOMES A FOCUS FOR ADDITIONAL DEVELOPMENT.
SUFFICIENT ELEVATED INSTABILITY IN THE ATMOSPHERE WOULD ALLOW FOR
A HAIL AND DAMAGING WIND THREAT OVERNIGHT. THE THREAT AREA FOR THE
OVERNIGHT STORMS IS ACROSS THE CENTRAL SANDHILLS AND NORTHEAST
INTO NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
FRIDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS.

ON SATURDAY...STRONG THUNDERSTORMS ARE POSSIBLE DURING THE
AFTERNOON AND EVENING. AT THIS TIME...THE THREAT OF WIDESPREAD
SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS THE SANDHILLS AND POINTS NORTH.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

In the hours before

Special weather statement, Jul 10, 6:48 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT THU JUL 10 2014

NEZ004-005-094-110145-
EASTERN CHERRY NE-SHERIDAN NE-WESTERN CHERRY NE-
648 PM MDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 745 PM MDT/845 PM CDT/...

AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTH OF ASHBY...OR 37 MILES SOUTH OF
GORDON...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 705 PM MDT.
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER
AROUND 720 PM MDT.
HIRE AND SPECKEL MEIR LAKE AROUND 725 PM MDT.
SEVENMILE HILL AROUND 735 PM MDT.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 201.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 72 AND 128.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Local storm report, Jul 10, 7:42 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT THU JUL 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             27 SW NENZEL            42.65N 101.48W
07/10/2014  E1.25 INCH       CHERRY             NE   PUBLIC

&&

JGOMEZ
Local storm report, Jul 10, 7:58 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT THU JUL 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             37 SW MERRIMAN          42.54N 102.21W
07/10/2014  E0.75 INCH       SHERIDAN           NE   PUBLIC

&&

JGOMEZ
Special weather statement, Jul 10, 8:29 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT THU JUL 10 2014

NEZ005-094-110330-
EASTERN CHERRY NE-WESTERN CHERRY NE-
829 PM MDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 930
PM MDT/1030 PM CDT/...

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NENZEL...OR 28 MILES WEST OF VALENTINE...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
KILGORE AROUND 835 PM MDT.
CROOKSTON AROUND 945 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 192 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 122 AND 223.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 203 AND 231.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 112 AND 141.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Local storm report, Jul 10, 9:05 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT THU JUL 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             5 NE KILGORE            42.99N 100.89W
07/10/2014  E1.75 INCH       CHERRY             NE   PUBLIC

0954 PM     TSTM WND GST     5 NE KILGORE            42.99N 100.89W
07/10/2014  E60 MPH          CHERRY             NE   PUBLIC

            REPORTED FLAG RIPPED AND HANGING PLANTS BLOWN ACROSS THE
            YARD.

0954 PM     HEAVY RAIN       5 NE KILGORE            42.99N 100.89W
07/10/2014  M1.25 INCH       CHERRY             NE   PUBLIC

            1.25 INCHES OF RAIN WITHIN 15 MINUTES.

&&

JGOMEZ
Special weather statement, Jul 10, 9:50 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT THU JUL 10 2014

NEZ022-110445-
GARDEN NE-
950 PM MDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR GARDEN COUNTY UNTIL 1045 PM
MDT...

AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LISCO...OR 19 MILES WEST OF
OSHKOSH...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
LISCO AROUND 1005 PM MDT.
SUGAR LOAF HILL AROUND 1030 PM MDT.
OSHKOSH AROUND 1040 PM MDT.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 117.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:17 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan43 min
Jul 10, 7:24 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 10, 8:36 PM MDTSevere Thunderstorm WarningLBFCherry54 min
Jul 10, 8:46 PM MDTSevere Thunderstorm WarningLBFCherry29 min
Jul 10, 11:01 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.